# SDR 08FDEA00487

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 20,267 hours, 10,359 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: ABS030901
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DECK CARGO DOOR OPEN (ECAM) IN FLT PASSING FL230 IN CLIMB.  WARNING WENT OUT PASSING 10,000 MSL IN DESENT.  RETURNED TO KMEM "MEL 52-71-01: (IDENTIFY) MCD DOOR CLOSED AND LOCKED INDICATION ON ECAM DOOR PAGE INOP.  MTSI OPENED DUE TO PREV HISTORY.  REPLACED MCD WARNING SWITCHES 48WS AND 49WS PER MM 52-71-11-5.  CHECKED PER MM 52-71-11-5.  OPS CHECK IS GOOD.
